# SDR USVA109519

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546809
- Condition: Corrosion
- Location: Fs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FLOOR BEAM UPPER SURFACE FS 947 BETWEEN 2BL 0 TO RBL 60.  REPAIRED PER DALFORT AVIATION XEA NR X2-53-161 REVISION 1.  (M)
